Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have dark spots on my face. I am using spot removal cream for 8 months now. At start it helped a little but then spots got darken. What should I do?

1 Doctor Answered
I have dark spots on my face. I am using spot removal cre...
Hello Kushal, Seems like you are using the wrong cream. Spot removal creams usually dont increase the spot even if you ise them for a long time. If you can tell me the name of the cream you are using so far, i will be able to help you with if you should continue or use some other better cream
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.